Home Wellness Migraine  

Excedrin migraine


What is Excedrin migraine?

Excedrin® Migraine is a non-prescription pain reliever that contains acetaminophen, aspirin and therapeutically active caffeine. Excedrin® Migraine is available in three forms: Geltabs, Tablets, and Caplets. Excedrin Migraine was clinically proven to relieve migraine headache pain.

Directions to take the medicine

Adults and children over 12 years: 2 tablets with a full glass of water every 6 hours. Do not exceed 8 tablets in 24 hours.

Children: Do not give to children under 12 years.

How to store the Excedrin migraine?

Store at Controlled Room Temperature:  20° - 25° C (68° - 77° F).

Ingredients of Excedrin migraine

Active Ingredients: Each tablet contain Acetaminophen (250 mg), Aspirin (250 mg), Caffeine (65 mg).

Inactive IngredientsBenzoic Acid, Carnauba Wax, Hydroxypropyl Cellulose, Hydroxypropyl Methylcellulose, Microcrystalline Cellulose, Mineral Oil, Polysorbate 20, Povidone, Propylene Glycol, Simethicone Emulsion, Sorbitan Monolaurate, Stearic Acid, FD&C Blue 1, Titanium Dioxide

What allergies occurs after taking Excedrin migrain?

After taking Excedrin migrain medicine patient causes some allergies such as

  • hives

  • facial swelling

  • asthma

  • shock

Sometimes crying or laughing
are the only options left,
and laughing feels better right now.

Stay Connected with DG


Current Issue

Self Help Leaflets

Take the help of our self help leaflets or booklets.

The DG Magazine

All about living with depression

Understanding Migraine